# SDR SWAA030422

- Difficulty date: February 23, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 23,707 hours, 20,296 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: G69617858
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TURING TILLER WOULD NOT RETURN TO CENTER.                             R&R NLG STEERING COLLAR BEARING PER MM.
